# SDR UPS07550651

- Difficulty date: August 23, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 16,644 hours, 11,526 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 70750071C
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT IN AFT CARGO COMPARTMENT, FUSELAGE FRAME STA 1540, BETWEEN S25L AND S26L.  REPAIR AT STA 1540, S25L AND S26L WERE ACCOMPLISHED IAW SRM 53-00-07 DETAIL I, FIG 201 (SHT 4 OF 15).  THIS IS A CATEGORY -B- REPAIR AND REQUIRES REINSPECTION IAW SRM 53-00-07, FIG 201 (SHT 10 OF 15) TABLE II AND FIG 201, (SHT 12 OF 15) DETAIL V ZONE 1.
